| Model Number |
ATELLICA IM 1600 ANALYZER |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) and reported that erroneous non-reactive (negative) atellica im hepatitis c (ahcv) results were obtained on two (2) patient samples on an atellica im 1600 analyzer.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse performed the service activities on the analyzer.Siemens is evaluating the event.
Event or Problem Description
The customer reported that erroneous non-reactive (negative) atellica im antibodies to hepatitis c virus (ahcv) results were obtained on two (2) patient samples on an atellica im 1600 analyzer.The erroneous results were reported to the physician(s), who questioned the results.Sample identifier (b)(6) was repeated thrice on the original atellica im 1600 analyzer and obtained non-reactive results.For troubleshooting purposes, the samples were retested on an alternate atellica im 1600 analyzer and obtained non-reactive results.The samples were repeated on an alternate test method and obtained reactive results which were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00192 on 17-jul-2025.Additional information (28-jul-2025): siemens reviewed the instrument data and determined that quality control (qc) and calibration were recovered acceptably on the day of the event.The customer replaced the instrument; therefore, siemens recommended service activities were not performed on the original analyzer.Based on the information provided and a review of the available instrument data, the cause of the false negative hcv results is unknown.No further evaluation is required.The investigation findings and investigation conclusions code in section h6 were updated to reflect the additional information.